Semisimple characters for p-adic classical groups

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)
5 Downloads (Pure)

Abstract

Let G be a unitary, symplectic, or orthogonal group over a non-Archimedean local field of residual characteristic different from 2, considered as the fixed-point subgroup in a general linear group of an involution. Following previous work of Bushnell and Kutzko, and of the author, we generalize the notion of a semisimple character for and for G. In particular, following the formalism of Bushnell and Henniart, we show that these semisimple characters have certain functorial properties. Finally, we show that any positive level supercuspidal representation of G contains a semisimple character.
Original languageEnglish
Pages (from-to)123-173
Number of pages51
JournalDuke Mathematical Journal
Volume127
Issue number1
DOIs
Publication statusPublished - 2005

Cite this